How long after an EMG can one have a muscle biopsy done on that muscle. And can any medications affect the results of an EMG or biopsy. I am currently on Soma Cmpd 350 mg 3x, Flexeril 10 mg 3x, Baclofen 20 mg 4x, Valium 5mg 2x, Amitriptyline 25 mg 1x. And still with no relief.
Hi there. I can understand your plight well. You are right, certain medications particularly muscle relaxants and antichlinergics, interfere with the results of EMG like baclofen and flexeril or cyclobenzaprine that you are taking. It would be prudent to apprise your neurologist of all the medications you are on, so that the EMG results are appreciated in that light. Muscle biopsy can be taken up after an EMG. Consult your neurologist for his preferences and expertise. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.